Overeating During Pregnancy. Is It Dangerous?

Illustration of Overeating During Pregnancy. Is It Dangerous?
Illustration: Overeating During Pregnancy. Is It Dangerous? cdn.cdnparenting.com

Hello. I want to ask, now I am 20 weeks pregnant, in this pregnancy sometimes I overeat until it feels very full, stomach feels and feels lazy to move. Do I have to eat like that while pregnant to a fetus? Can it depress the fetus or something? Thank you:-)

1 Answer:

Hello Siti, thanks for the question to HealthReplies.com

Excessive eating until very full will not make your fetus depressed or cause danger to the fetus directly. However, overeating is also not recommended while you are pregnant for several reasons. First, overeating will make your stomach feel uncomfortable and increase the risk of gastroesophageal reflux (GERD or acid reflux disease). Second, overeating can increase your weight excessively. Weight gain during pregnancy must always be monitored properly. Excessive weight gain during pregnancy can have several negative effects, including:

increase your risk of having high blood pressure in pregnancy increase your risk of developing gestational diabetes increase your risk of giving birth to a large size baby get pregnant to know more clearly how to monitor your weight gain while you are pregnant. You can also directly discuss good weight gain during your pregnancy with your obstetrician.

You need to remember that even if you are pregnant, you don't need to eat for 2 people. Not enough calories needed in pregnancy, so keep eating healthy and nutritionally balanced foods in moderation.

So much information from me, hopefully enough answer

: by

Related Question

The Sense Of Smell

The Sense Of Smell

(1 year ago)

Afternoon doc, I want to ask: How many days ago did I catch a cold, then my nose got blocked. When I clogged, I kissed frescare to make it delicious. When I caught cold I took proc...

How To Continue The Yellow Lymph Node TB Drug?

How To Continue The Yellow Lymph Node TB Drug?

(1 year ago)

All, I’m a 19-year-old woman, said to have lymph node tuberculosis. I have been taking red medicine for 56 days. And will change the yellow drug. My question is how to connec...

Do Not Experience Side Effects After Taking Emergency Contraceptive Pills?

Do Not Experience Side Effects After Taking Emergency Contraceptive Pills?

(1 year ago)

Hello, On the 14th of February I had sex after a week of the beginning of my period on the 8th of February, then on the 19th February I took 2 tablets postinor at the same time and...

Leave a Reply

Your email address will not be published. Required fields are marked *